MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER EXCELON¿; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC - SPENCER EXCELON¿; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00564121
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an excelontransbronchial aspiration needle was used in an unknown anatomy area on an unknown date.The name of the procedure was not reported.According to the complainant, during preparation, it was noted that the needle was pushed out the side of the catheter.

Brand Name
EXCELON¿
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7239202
Report Number3005099803-2018-00200
Device Sequence Number16182488
Product Code EOQ
UDI-Device Identifier08714729456476
UDI-Public08714729456476
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberM00564121
Device Catalogue Number6412
Device Lot Number18493381
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1